Overdose and Toxicity of Ephedrine

Can You Overdose on Ephedrine?
Overdose and Toxicity of Ephedrine image

Yes! Ephedrine is a dangerous stimulant drug which is capable of causing acute overdose and toxicity.

 

 

What Is An Ephedrine Overdose?

 

In all cases, an overdose occurs when too much of one substance is taken, and is over the limit of the prescribed amount. In the case of illicit substances, like ephedrine which is not prescribed by a medical professional, an overdose of ephedrine vary according to a) how much of the drug is taken, b) how the drug was administered or consumed, and c) one’s individual tolerance for the substance.

Those struggling from the addictive effects of ephedrine who have a tolerance to the stimulant drug will need to take more in order to cause an overdose. Those with low tolerance to ephedrine, perhaps those who are just experimenting with the substance will overdose on smaller doses as compared to others who have been abusing the drug for longer periods of time.

 

Can You Die from Ephedrine Overdose?

Overdose and Toxicity of Ephedrine image

Yes! In severe causes of overdose death from ephedrine overdose is possible- especially in older adults abusing the substance. Immediate treatment in the face of an overdose is necessary for revival and the prevention of slipping into comatose.

 

 

But Ephedrine Is Safe, It’s an Herb!

 

Although many misconstrue ephedrine as safe because it is most associated with an herb and weight loss regimen, ephedrine is in fact dangerous, and roots physical and psychological addiction in many of those who abuse it. Many pharmaceutical drugs are created from herbs and plants found in nature, but they must be taken responsibly, as prescribed, to avoid adverse health effects, the severity of long term damage, and death.

In a nutshell: Ephedrine is not safe because it is an herb.

 

24/7 CONFIDENTIAL HELP NOW(855) 767-8285 Call Us or Chat With Us

 

Symptoms of Ephedrine Overdose and Toxicity

 

Knowing the signs of ephedrine addiction symptoms may prevent overdose before it happens, but in the event of overdose and toxicity from Ephedrine look for the following signs:

  • Fever
  • StrokeOverdose and Toxicity of Ephedrine image
  • Confusion
  • Heart Attack
  • Rapid Heart Beat
  • Difficulty Breathing
  • Loss of Consciousness
  • Muscle Spasms or Twitching
  • Dizziness, Lightheadedness
  • Hallucinations (Tactile, Visual, Auditory)
  • Death

What to Do in the Event of an Ephedrine Overdose

 

In the event of an ephedrine overdose call 911 immediately and provide emergency responders with information on all of the substances consumed. Despite the illicit natures of some substances, it is imperative to provide emergency personnel with all vital information to ensure accurate treatment. Alcohol, depressants, and other stimulants taken in conjunction with ephedrine will require different treatment methods; without this foreknowledge medical professionals may deploy treatment which can endanger overdose victims accidentally.

 

How to Prevent Overdose and Toxicity from Ephedrine

Overdose and Toxicity of Ephedrine image

Avoiding overdose and toxicity from ephedrine requires addiction treatment for ephedrine to prevent abuse and stop addiction in its tracks. Without professional help, those attempting to stop using the stimulant drug on their own are disadvantaged when compared to their peers and have higher instances of relapse, which puts them at further risk of overdose.

With cessation of use the withdrawal symptoms of ephedrine can be unbearable without treatment. Many who begin detox and treatment on their own do not complete their at-home regimens and spiral back into their habits of ephedrine addiction and use.

 

Get immediate help today and call Harbor Village!

 

24/7 CONFIDENTIAL HELP NOW(855) 767-8285 Call Us or Chat With Us

 

+
harborvillageflorida.com has a Shopper Approved rating of 5.0/5 based on 218 ratings and reviews